Alert archive / Tennessee / River Flood Warnings in 2016

River Flood Warning 5, NWS Morristown, TN

February 15, 2016Bledsoe County, Marion County, Sequatchie County, Tennessee

NWS Morristown, TN issued this river flood warning at Feb 15, 2016, 10:03 AM CST for Bledsoe County, Marion County, Sequatchie County, Tennessee. It took effect at Feb 16, 2016, 3:25 PM CST. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Feb 15, 2016, 10:03 AM CST (16:03 UTC)
In effect from
Feb 16, 2016, 3:25 PM CST
Expired
Feb 17, 2016, 2:24 PM CST
In force
23 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Bledsoe County, TN, Marion County, TN, Sequatchie County, TN

The radar

The Northeast Alabama radar (KHTX), 68 km from the middle of the area, began a volume at 16:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sequatchie River near Whitwell (WHTT1). The gauge peaked at 13.47 ft at Feb 17, 2016, 12:00 AM CST.

actionminormoderatemajor5101502/1502/1602/1702/18
Action stage
12 ft
Minor stage
14 ft
Moderate stage
18 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03571000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

347 
WGUS44 KMRX 151603
FLWMRX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1103 AM EST MON FEB 15 2016

...The National Weather Service in Morristown, Tn has issued a Flood 
Warning for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties

 Persistent moderate to heavy rainfall is expected to continue off and
 on across the Cumberland Plateau today and tonight...with amounts totaling 
 close to 1.75 to 2 inches by Tuesday morning. This heavy rainfall and runoff
 will lead to minor flooding along the Sequatchie River in Whitwell Tuesday 
 afternoon through Wednesday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-161603-
/O.NEW.KMRX.FL.W.0005.160216T2136Z-160217T2024Z/
/WHTT1.1.ER.160216T2136Z.160217T0600Z.160217T1424Z.NO/
1003 AM CST MON FEB 15 2016

The National Weather Service in Morristown, Tn has issued a
* Flood Warning for 
  The Sequatchie River Near Whitwell TN.
* From Tuesday afternoon until Wednesday afternoon.
* At 09:15 AM Monday the stage was 3.3 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 14.5 feet by early Wednesday morning. The 
  river will fall below flood stage by Wednesday morning.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 14.5 feet by early Wednesday morning. The 
  river will fall back below flood stage by Wednesday morning.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
3 follow-up statements
336 
WGUS84 KMRX 160225
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
925 PM EST MON FEB 15 2016

...The Flood Warning continues for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
Persistent moderate to heavy rainfall is expected to continue off and
on across the Cumberland Plateau overnight...with amounts totaling 
1 to 2 inches by early Tuesday morning. This rainfall and runoff 
will lead to minor flooding along the Sequatchie River in Whitwell Tuesday 
afternoon through Wednesday afternoon. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-161625-
/O.EXT.KMRX.FL.W.0005.160216T2217Z-160218T0000Z/
/WHTT1.1.ER.160216T2217Z.160217T0600Z.160217T1800Z.NO/
825 PM CST MON FEB 15 2016

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sequatchie River Near Whitwell TN.
* From tomorrow afternoon until Wednesday evening.
* At 07:15 PM Monday the stage was 4.0 feet.
* Flood stage is 14.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 14.5 feet by early Wednesday morning. The 
  river will fall below flood stage by Wednesday early afternoon.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
203 
WGUS84 KMRX 161635
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
1135 AM EST TUE FEB 16 2016

...The Flood Warning continues for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 
 
Persistent moderate to heavy rainfall across the Cumberland Plateau
monday and monday night...with amounts of 1.5 to 2.5 inches. This
rainfall and runoff will lead to minor flooding along the Sequatchie
River in Whitwell late this afternoon through Wednesday afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-170635-
/O.EXT.KMRX.FL.W.0005.160216T2125Z-160218T0430Z/
/WHTT1.1.ER.160216T2125Z.160217T0600Z.160217T2230Z.NO/
1035 AM CST TUE FEB 16 2016

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  The Sequatchie River Near Whitwell TN.
* From late this afternoon until Wednesday evening.
* At 09:15 AM Tuesday the stage was 12.6 feet.
* Flood stage is 14.0 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 14.5 feet by after midnight tomorrow. The 
  river will fall below flood stage by tomorrow afternoon.
* At 14.0 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$
900 
WGUS84 KMRX 171308
FLSMRX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN, TENNESSEE
808 AM EST WED FEB 17 2016

...The Flood Warning is cancelled for the following rivers ...

  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties

The river has crested below flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC007-115-153-171338-
/O.CAN.KMRX.FL.W.0005.000000T0000Z-160218T0430Z/
/WHTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
708 AM CST WED FEB 17 2016

The Flood Warning is cancelled for
  The Sequatchie River Near Whitwell TN.
* At 06:15 AM Wednesday the stage was 13.4 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is forecast to remain below flood stage.
* At 14 feet...Flooding of agricultural land begins.

&&
 
LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood warning went out at Feb 15, 9:36 AM CST, 27 minutes earlier.

Area forecast discussion, Feb 15, 9:36 AM CST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1036 AM EST MON FEB 15 2016

.DISCUSSION...LARGE ARCTIC HIGH ALONG EAST COAST IS BEGINNING TO
LOSE ITS GRIP OVER THE EASTERN TN VALLEY AS A STATIONARY FRONT OVER
THE SOUTHEAST STATES BRINGS WARM AIR OVER THE BOUNDARY INTO TN AND
APPROACHING VA NOW. TEMPERATURES HAVE WARMED TO FREEZING OR JUST
ABOVE ACROSS ALMOST ALL OF EAST TENNESSEE AND PARTS OF SOUTHWEST
VIRGINIA AT 1000 AM. HOWEVER A FEW POCKETS OF SUB FREEZING
TEMPERATURES PERSIST OVER THE NORTHERN CUMBERLAND PLATEAU
COUNTIES...EXTREME NORTHEAST TN AND SOUTHWEST VA WHERE COLD AIR
DRAINAGE CONTINUES. EXPECTING ALL AREAS TO GO ABOVE FREEZING AROUND
17-18Z. EXPIRED ADVISORY AND CANCELLED A FEW COUNTIES IN THE
WARNING IN THE CENTRAL VALLEY BUT MELTING WILL STILL BE A TRAVEL
CONCERN NEXT FEW HOURS. AS SURFACE LOW ALONG FRONT IN LA MOVES EAST
NORTHEAST ALONG STATIONARY FRONT THIS AFTERNOON AND THEN ACROSS
FORECAST AREA TONIGHT PERIODS OF RAIN WILL CONTINUE WITH SOME
LOCALIZED FLOODING DUE TO MELTING SNOW AND ICE POSSIBLE ALONG THE
PLATEAU AND NORTHERN TN VALLEY INTO SW VIRGINIA WHERE HEAVIEST
PRECIPITATION FELL THIS MORNING. WINDS EXPECTED TO INCREASE ACROSS
THE HIGHER ELEVATIONS AND FOOTHILLS TOO LATE THIS AFTERNOON AND
TONIGHT. A HIGH WIND WARNING MAY BE NEEDED TONIGHT FOR THESE AREAS.
UPDATED ZONES FOR ADVISORY AND WARNING CHANGES AND ALSO DROPPED
SNOW AND OTHER WINTER PRECIPITATION TYPES EXCEPT FOR EXTREME NORTHEAST.
ADJUSTED TEMPERATURES AND DEW POINTS TOO.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             47  39  53  38 /  90 100  60  50
KNOXVILLE MCGHEE TYSON AIRPORT, TN  45  36  48  35 /  90 100  60  60
OAK RIDGE, TN                       44  36  47  35 / 100 100  70  60
TRI CITIES AIRPORT, TN              43  36  42  32 /  90 100  60  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...WINTER STORM WARNING UNTIL NOON EST TODAY FOR CAMPBELL-CLAIBORNE-
     HANCOCK-HAWKINS-JOHNSON-MORGAN-NORTHWEST CARTER-NORTHWEST
     GREENE-SCOTT TN-SOUTHEAST CARTER-SOUTHEAST GREENE-SULLIVAN-
     UNICOI-WASHINGTON TN.

     WINTER WEATHER ADVISORY UNTIL NOON EST TODAY FOR BLOUNT SMOKY
     MOUNTAINS-COCKE SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS.

     WIND ADVISORY UNTIL 4 AM EST TUESDAY FOR BLOUNT SMOKY MOUNTAINS-
     COCKE SMOKY MOUNTAINS-JOHNSON-SEVIER SMOKY MOUNTAINS-
     SOUTHEAST CARTER-SOUTHEAST GREENE-SOUTHEAST MONROE-UNICOI.

VA...WINTER STORM WARNING UNTIL NOON EST TODAY FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&

TD
Hazardous weather outlook, Feb 15, 3:05 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
405 AM EST MON FEB 15 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-160915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
405 AM EST MON FEB 15 2016 /305 AM CST MON FEB 15 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A STORM SYSTEM WILL CONTINUE TO BRING A MIXED BAG OF PRECIPITATION
TO THE AREA THIS MORNING...WITH THE MAIN IMPACTS ACROSS THE
NORTHERN VALLEY...NORTHERN CUMBERLAND PLATEAU...SMOKY
MOUNTAINS...NORTHEAST TENNESSEE...AND SOUTHWEST VIRGINIA. THE
PRECIPITATION IS EXPECTED TO BE ALL RAIN BY THIS AFTERNOON. HEAVY
RAIN LATER TODAY AND TONIGHT MAY BRING FLOODING TO SOME NORMALLY
FLOOD PRONE AREAS. IN ADDITION...STRONG AND GUSTY WINDS CAN BE
EXPECTED TODAY INTO TONIGHT ACROSS SOME OF THE HIGHER ELEVATIONS
AND FOOTHILLS OF THE EAST TENNESSEE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ANOTHER FAST MOVING SYSTEM WILL ENTER THE REGION LATER TUESDAY
AFTERNOON WITH IMPACT THROUGH WEDNESDAY MORNING. HIGHER ELEVATIONS
OF SOUTHWEST VIRGINIA AND EAST TENNESSEE MAY SEE A LIGHT SNOWFALL
ACCUMULATION ON THE ORDER OF 1-2 INCHES DUE TO THE POSSIBILITY OF
LIGHT SNOW CONTINUING THROUGH THE DAY WEDNESDAY AND EVEN INTO THE
EVENING AS NORTHWEST WINDS RISE OVER THE TERRAIN. A DUSTING IS
POSSIBLE ACROSS VALLEY LOCATIONS IN SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE LATER TUESDAY NIGHT INTO EARLY WEDNESDAY
MORNING BEFORE THE LIGHT SNOW ENDS.

.SPOTTER INFORMATION STATEMENT...

WINTER WEATHER PRECIPITATION REPORTS WILL BE APPRECIATED THIS
MORNING. SNOWFALL REPORTS MAY BE NEEDED TUESDAY INTO WEDNESDAY
MORNING.

In the hours before

Local storm report, Feb 15, 8:39 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
939 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     SNOW             TAZEWELL                36.46N 83.58W
02/15/2016  E5.0 INCH        CLAIBORNE          TN   PUBLIC

&&
Local storm report, Feb 15, 8:41 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
941 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     SNOW             ROSE HILL               36.69N 83.29W
02/15/2016  E7.0 INCH        LEE                VA   PUBLIC

&&
Local storm report, Feb 15, 8:46 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
946 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     SNOW             COEBURN                 36.95N 82.47W
02/15/2016  E4.0 INCH        WISE               VA   PUBLIC

&&
Local storm report, Feb 15, 8:47 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
947 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     SNOW             JOHNSON CITY            36.33N 82.37W
02/15/2016  E5.0 INCH        WASHINGTON         TN   PUBLIC

&&
Local storm report, Feb 15, 9:12 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1012 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     SNOW             MORRISTOWN              36.21N 83.30W
02/14/2016  M1.4 INCH        HAMBLEN            TN   OFFICIAL NWS OBS

0430 PM     SNOW             BEAN STATION            36.34N 83.28W
02/14/2016  E2.0 INCH        GRAINGER           TN   PUBLIC

            VIA SOCIAL MEDIA

0506 PM     SNOW             LA FOLLETTE             36.37N 84.13W
02/14/2016  E4.0 INCH        CAMPBELL           TN   PUBLIC

0530 PM     SNOW             2 NW MORRISTOWN         36.24N 83.32W
02/14/2016  M2.5 INCH        HAMBLEN            TN   COCORAHS

0608 PM     SNOW             GREENEVILLE             36.17N 82.82W
02/14/2016  E3.0 INCH        GREENE             TN   NEWSPAPER

            THE GREENEVILLE SUN

0610 PM     SNOW             9 NNW SHARPS CHAPEL     36.46N 83.87W
02/14/2016  E4.0 INCH        CLAIBORNE          TN   PUBLIC

            PUBLIC REPORT VIA BROADCAST MEDIA

0613 PM     SNOW             LUTTRELL                36.21N 83.74W
02/14/2016  M3.0 INCH        UNION              TN   TRAINED SPOTTER

0632 PM     SNOW             ONEIDA                  36.50N 84.51W
02/14/2016  M4.0 INCH        SCOTT              TN   TRAINED SPOTTER

0700 PM     SNOW             BLOUNTVILLE             36.53N 82.33W
02/14/2016  M2.0 INCH        SULLIVAN           TN   OFFICIAL NWS OBS

            TRI-CITIES REGIONAL AIRPORT

0800 PM     SNOW             6 NW JOHNSON CITY       36.39N 82.44W
02/14/2016  M3.2 INCH        WASHINGTON         TN   COCORAHS

0820 PM     SNOW             ABINGDON                36.71N 81.97W
02/14/2016  E1.5 INCH        WASHINGTON         VA   911 CALL CENTER

0820 PM     SNOW             GATE CITY               36.64N 82.58W
02/14/2016  E3.0 INCH        SCOTT              VA   911 CALL CENTER

0820 PM     SNOW             WISE                    36.98N 82.58W
02/14/2016  E2.5 INCH        WISE               VA   911 CALL CENTER

0820 PM     SNOW             LEBANON                 36.90N 82.08W
02/14/2016  E2.0 INCH        RUSSELL            VA   911 CALL CENTER

0820 PM     SNOW             NICKELSVILLE            36.75N 82.42W
02/14/2016  E4.5 INCH        SCOTT              VA   911 CALL CENTER

0908 PM     SNOW             JONESVILLE              36.69N 83.12W
02/14/2016  M3.6 INCH        LEE                VA   TRAINED SPOTTER

0422 AM     SNOW             GREENEVILLE             36.17N 82.82W
02/15/2016  E2.0 INCH        GREENE             TN   TRAINED SPOTTER

0700 AM     SNOW             3 SW JELLICO            36.55N 84.17W
02/15/2016  M5.0 INCH        CAMPBELL           TN   OTHER FEDERAL

            ARMY CORP OF ENGINEERS

0730 AM     SNOW             BRISTOL TN              36.57N 82.20W
02/15/2016  M4.0 INCH        SULLIVAN           TN   BROADCAST MEDIA

            MEASURED AT WCYB

0750 AM     SNOW             MOUNTAIN CITY           36.47N 81.81W
02/15/2016  E6.0 INCH        JOHNSON            TN   BROADCAST MEDIA

0845 AM     SNOW             1 SSW COLONIAL HEIGHTS  36.47N 82.52W
02/15/2016  M5.0 INCH        SULLIVAN           TN   TRAINED SPOTTER

0910 AM     SNOW             EWING                   36.63N 83.43W
02/15/2016  M5.0 INCH        LEE                VA   TRAINED SPOTTER

0920 AM     SNOW             TAZEWELL                36.46N 83.58W
02/15/2016  E5.0 INCH        CLAIBORNE          TN   PUBLIC

0930 AM     SNOW             JONESBOROUGH            36.29N 82.48W
02/15/2016  E3.0 INCH        WASHINGTON         TN   PUBLIC

            3 TO 4 INCHES IN AND AROUND JONESBOROUGH

0930 AM     SNOW             ROGERSVILLE             36.41N 83.01W
02/15/2016  E4.0 INCH        HAWKINS            TN   PUBLIC

0935 AM     SNOW             ROSE HILL               36.69N 83.29W
02/15/2016  E7.0 INCH        LEE                VA   PUBLIC

0945 AM     SNOW             JOHNSON CITY            36.33N 82.37W
02/15/2016  E5.0 INCH        WASHINGTON         TN   PUBLIC

0945 AM     SNOW             COEBURN                 36.95N 82.47W
02/15/2016  E4.0 INCH        WISE               VA   PUBLIC

&&
Local storm report, Feb 15, 9:25 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1025 AM EST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     SNOW             EMORY-MEADOW VIEW       36.77N 81.85W
02/15/2016  E4.0 INCH        WASHINGTON         VA   PUBLIC

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 2:50 AM CSTWind AdvisoryMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more8 hr
Feb 15, 10:30 AM CSTFlood WatchMRXAnderson, Bledsoe, Blount, Bradley, Campbell, Carter and 27 more16 hr
Feb 15, 11:15 AM CSTHigh Wind WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more16 hr
Feb 15, 2:03 PM CSTAreal Flood AdvisoryMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more117 min

Nearby

River Flood Warnings in Tennessee, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.